# SDR HYIA201205170004

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N763EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0497
- Aircraft time: 27,989 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 52111732
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MX EVENT, DAMAGE WAS DISCOVERED ON THE AFT CARRY THROUGH SPAR STRUCTURE. DAMAGE INCLUDES FWD UPPER SPAR WEB FLANGE CRACKS AND MISSING MATERIAL AT SAME LOCATION.  PREVIOUS EFFORTS IN REPAIRING THIS AREA HAVE RESULTED IN ADDITIONAL FASTENER LOCATIONS PENETRATING THE UPPER FLANGE.  UPON DISCOVERY, ACFT WAS SUBMITTED TO MRO.  MRO REQUESTED AND RECEIVED ENGINEERING PLANS. REPAIRS ARE IN PROCESS.
